# SDR AALA202203255856

- Difficulty date: March 10, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 61,930 hours, 30,143 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND STABILIZER ELEVATOR #4 HINGE ARM END FITTING BEARING HAS PLAY. REPLACED HINGE ARM END FITTING PER AMM 55-16-42.
